Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

History of multiple kidney stones, edema in legs, lumps in ankles. Are they due to stones?

Hi Dr Bhushan, I have a history of multiple kidney stones in both kidneys since 1999. I now have some edema in both lower legs, and some large soft lumps in both my ankles. Does any all three of these symptoms suggest something else going on with my kidneys or can these symptoms be from the stones since there are so many?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
where are the bumps on ankles?
do you have any picture or x rays of it.
are the painful ?
has a stone analysis been done ever?
what is your serum uric acid , calcium and phosphorus level ?
yes, sometimes kidney stones and painful crystal deposits on joints can be part of same disease like gout and calcium pyrophosphate crystal induced arthropathies.
also get your urine test and kidney functions if there is swelling on feet.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor